×

zbMATH — the first resource for mathematics

A third order linear differential equation on the real line with two turning points. (English) Zbl 0397.34075

MSC:
34E20 Singular perturbations, turning point theory, WKB methods for ordinary differential equations
34E05 Asymptotic expansions of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bliss, G.A, Algebraic functions, () · Zbl 0141.05002
[2] Hanson, R.J; Russell, D.L, Classification and reduction of second order systems at a turning point, J. math. and phys., 46, 74-92, (1967) · Zbl 0207.38501
[3] Leung, A, Doubly asymptotic series of n-th order differential equations in unbounded domains, SIAM J. math. anal., 5, 187-201, (1974) · Zbl 0289.34081
[4] Leung, A, Studies on doubly asymptotic series solutions for differential equations in unbounded domains, J. math. anal. appl., 44, 238-263, (1973) · Zbl 0274.34007
[5] Leung, A, Lateral connections for asymptotic solutions for higher order turning points in unbounded domains, J. math. anal. appl., 50, 560-578, (1975) · Zbl 0303.34044
[6] Olver, F.W.J, Asymptotics and special functions, (1974), Academic Press New York · Zbl 0303.41035
[7] \scF. W. J. Olver, Connection formulas for second order differential equations having an arbitrary number of turning points of arbitrary multiplicities, SIAM J. Math. Anal., in press. · Zbl 0353.34064
[8] Sibuya, Y, Subdominant solutions of the differential equation y″ − λ2(x − a1)(x − a2) … (x − am)y = 0, Acta math., 119, 235-272, (1967) · Zbl 0159.11601
[9] Sibuya, Y, Global theory of a second order linear ordinary differential equation with a polynomial coefficient, (1975), North-Holland Amsterdam · Zbl 0322.34006
[10] Wasow, W, Asymptotic expansions for ordinary differential equations, (1965), Interscience New York · Zbl 0169.10903
[11] Wasow, W, Simple turning point problems in unbounded domains, SIAM J. math. anal., 1, 153-170, (1970) · Zbl 0211.11002
[12] Wasow, W, On holomorphically similar matrices, J. math. anal. appl., 4, 202-206, (1962) · Zbl 0108.01601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.